Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does codine phosphate syrup cause delayed ejaculation ?

hello doctors, i want to know that i am taking codine phosphate syrup 200 ml per day you can say i am edict of codine.i am newly married when i do sex with my wife my ejaculation time takes very long time and some time i cant ejaculate because of tired. beside i think i am facing little bit E.D. so sir please suggests me about my problem. gender-male age- 31 problem- high B.P. (135-95) medicine (B.P) - lodoz (5 mg) (bisoprolol fumerate + hidroclorothezyde)
Asked On : Wed, 30 Mar 2011
Answers:  1 Views:  420
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.First of all vivek,try get rid of codein.This has to be stopped.In fact in patient of hypertension this is contraindicated.Secondly erectile dysfucntion needs to be diagnosed properly and then treated.ED and high cholesterol goes hand in hand,so please get your lipid profile done at the earliest.Please consult a physician and get proper evaluation done first.Then only other things can be sorted out.
wishing you good health.
Answered: Fri, 15 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor